# SDR SIMA20140312009

- Difficulty date: March 12, 2014
- Submitted: March 14, 2014
- Operation: Air carrier
- Aircraft: N512AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10110
- Aircraft time: 27,169 hours, 19,158 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND DURING PS 2 INSPECTION NR 3 RT EXTERIOR EMERGENCY LIGHT TO BE INOPERATIVE.  R & R NR 3 RT EXTERIOR EMERGENCY LIGHT BULB IAW AMM 33-51-15, OPERATIONS CHECKED GOOD.
